# SDR 2000ZZZX106

- Difficulty date: December 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N40N
- Make and model: Cessna 650
- Aircraft serial: 6507031
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Deice Element
- Condition: Mismanufactured
- Location: Horiz Stabilizer
- Component: 9914217207
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER ANTI-ICE LEADING EDGE.  NEW FROM CESSNA KS HAD ONE TEMP SWITCH LOOSE IN MOUNTING, AND ONE TEMP SWITCH BROKEN OUT OF MOUNTING POINT. LEADING EDGE IS ELECTRICALLY HEATED.  LOSS OF TEMPERATURE CONTROL WILL RESULT AND ALSO LOSS OF ANTI-ICE PROTECTION.  DEFECTS FOUND DURING RECEIVING INSPECTION.
